Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the cohomology groups of a polarisation and diagonal quantisation


Author: J. H. Rawnsley
Journal: Trans. Amer. Math. Soc. 230 (1977), 235-255
MSC: Primary 58A10; Secondary 58A30, 58F05, 81.58
DOI: https://doi.org/10.1090/S0002-9947-1977-0648775-2
MathSciNet review: 0648775
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The sheaf $ {\mathcal{S}_F}(L)$ of germs of sections of a line bundle L on a manifold X covariant constant with respect to a flat connection defined for vectors in a complex subbundle F of the tangent bundle has a resolution by differential forms defined on F with values in L provided F satisfies the integrability conditions of the complex Frobenius theorem. This includes as special cases the de Rham and Dolbeault resolutions.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Blattner, Pairing of half-form spaces, Colloque Symplectique, Aix-en-Provence, 1974. MR 0451295 (56:9582)
  • [2] S. S. Chern, Complex manifolds without potential theory, Van Nostrand Math. Studies, no. 15, Van Nostrand, Princeton, N.J., 1967. MR 37 #940. MR 0225346 (37:940)
  • [3] F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Springer-Verlag, New York, 1966. MR 34 #2573. MR 0202713 (34:2573)
  • [4] L. Hörmander, The Frobenius-Nirenberg theorem, Ark. Mat. 5 (1965), 425-432. MR 31 #2480. MR 0178222 (31:2480)
  • [5] J. B. Keller, Corrected Bohr-Sommerfeld quantum conditions for non-separable systems, Ann. Physics 4 (1958), 180-188. MR 20 #5650. MR 0099207 (20:5650)
  • [6] B. Kostant, Quantization and unitary representations. I. Lectures in Modern Analysis and Applications. III, Lecture Notes in Math., vol. 170, Springer-Verlag, Berlin and New York, 1970. pp. 87-208. MR 45 #3638. MR 0294568 (45:3638)
  • [7] -, Symplectic spinors, Convegno di Geomettrica Simplettica e Fisica Matematica, INDAM, Rome, 1973.
  • [8] -, On the definition of quantization, Colloque Symplectique, Aix-en-Provence, 1974.
  • [9] H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155-158. MR 19, 551. MR 0088629 (19:551d)
  • [10] L. Nirenberg, A complex Frobenius theorem, Seminars on Analytic Functions. I, Princeton Univ. Press, Princeton, N.J., 1957, pp. 172-189.
  • [11] E. Onofri and M. Pauri, Analyticity and quantization, Lett. Nuovo Cimento 3 (1972), 35-42. MR 0384016 (52:4893)
  • [12] -, Dynamical quantization, J. Mathematical Phys. 13 (1972), 533-543. MR 47 #2941. MR 0314389 (47:2941)
  • [13] E. Onofri, Quantization theory for homogeneous Kähler manifolds, Parma, 1974 (preprint).
  • [14] P. Renouard, Variétés symplectiques et quantification, Thèse, Orsay, 1969.
  • [15] D. J. Simms, Geometric quantization of symplectic manifolds, Internat. Sympos. Mathematical Physics, Warsaw, 1974.
  • [16] -, Geometric quantization of the harmonic oscillator with diagonalised Hamiltonian, Proc. 2nd Internat. Colloq. Group Theoretical Methods in Physics (Catholic Univ., Nijmegen, 1973).
  • [17] -, Metalinear structures and a geometric quantization of the harmonic oscillator, Colloque Symplectique, Aix-en-Provence, 1974.
  • [18] J. Sniatycki, Bohr-Sommerfeld conditions in geometric quantization, Rep. Mathematical Phys. 7 (1974), 127-135. MR 0391824 (52:12643)
  • [19] -, Bohr-Sommerfeld quantum systems, 3rd Internat. Colloq. Group Theoretical Methods in Physics (Marseille, 1974).
  • [20] -, Wave functions relative to a real polarization, Internat. J. Theoret. Phys. 14 (1975), 277-288. MR 0408632 (53:12396)
  • [21] -, On cohomology groups appearing in geometric quantization, Calgary, 1975 (preprint).
  • [22] J.-M. Souriau, Structure des systemes dynamiques, Dunod, Paris, 1970. MR 41 #4866. MR 0260238 (41:4866)
  • [23] F. W. Warner, Foundations of differentiable manifolds and Lie groups, Scott, Foresman, Glenview, Ill., 1971. MR 45 #4312. MR 0295244 (45:4312)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A10, 58A30, 58F05, 81.58

Retrieve articles in all journals with MSC: 58A10, 58A30, 58F05, 81.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0648775-2
Keywords: Line bundle, integrable tangent subbundle, sheaf of covariant constant sections, Poincaré lemma, resolution, periodic Hamiltonian flow, quantisation, Bohr-Sommerfeld condition
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society